# SDR FDEA202012123127

- Difficulty date: December 12, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293312
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LEADING EDGE FUEL VALVE PANEL CUTOUT DOUBLER AT STATION XOS 906 FOUND CRACKED.  RIGHT HAND LEADING EDGE FUEL VALVE PANEL CUTOUT CRACKED DOUBLER AT STATION XOS 906 REPAIR CARRIED OUT, AS PER SRM 57-40-03-2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
